It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-27-2011, 06:21 AM   #1
Newbie
(male)
 
Join Date: Mar 2011
Location: Kitchener, Ontario, CANADA
Posts: 1
GrandpaG HB User
Question Feeling 'Off' in the morning.........

I am 63 years of age.

About 7 years ago, I was diagnosed with High Blood Pressure. Since then, I have been getting it gradually under control with medication. Last summer, er bought a treadmill and joined a gym and I do a minimum of a mile and and a half a day at 3.5 -4 mph. Since this past Xmas, I have also lost about 25 lb (down from 270 to 245). I also went to a Cardiologist recently for the 2nd time (referred by my Family doctor) and had a Cardiac Ultrasound and a Stress Test. The results of both were NORMAL.

About 2 months ago, I was prescribed SEROQUEL (a mild dose) for treatment of anxiety by a doctor who was replacing my doctor while she was on vacation. However, a couple of weeks ago, when I went to my regular doctor to have prescriptions renewed, she strongly advised me to stop the SEROQUEL by weaning myself off of it.

Now, whether or not it is coincidence, since trying to get get off the SEROQUEL, whenever I get up in the morning, I feel 'off' (ie. slightly nauseous and weak). However, as the day goes on, I gradually begin to feel better. By mid-afternoon I feel OK.

The doctor seems to think it COULD be withdrawal from the Seroquel.

Anyone have any similar experience?

Last edited by GrandpaG; 03-27-2011 at 06:38 AM. Reason: added age

 
The following user gives a hug of support to GrandpaG:
Texa (03-27-2011)
Old 03-27-2011, 10:17 AM   #2
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,733
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Feeling 'Off' in the morning.........

Yup..that's what your probably having and hopefully it will be soon your feeling much better. Hubby was on a Beta Blocker and instead of the Dr. having him wean off she just stopped them and he had the withdrawal. I got upset as I knew you normally have to wean off so I made him go back on a low doseage and then wean off..it took 2 weeks. He is doing fine now!! Some folks can quit cold turkey others can't and many drugs stay in your system even after the weaning off period.

Hang in there, it gets better...JJ...
__________________
When you come to the end of your rope..tie a knot and hang on!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Weird feeling on right hip? Arcronite General Health 3 12-30-2010 07:24 AM
Stuffy Feeling after getting-up in the morning Amanda06 General Health 4 03-29-2010 02:13 PM
Drunken/Stoned Feeling pangs General Health 1 09-08-2009 07:04 AM
feeling sick in the morning, not pregnant aimaom General Health 5 06-20-2009 05:53 PM
Feeling a bit 'odd' darren111 General Health 1 04-27-2009 05:34 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



sjb (77), SnowBunny2020 (76), ladybud (75), Titchou (66), JJ (53), janewhite1 (51), lenvegas (26), midwest1 (24), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 02:09 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!